# SDR A6WA202103037679

- Difficulty date: February 7, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 601R3102255
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUTOUT LAND HAS FRETTING DAMAGE.  AIRCRAFT REMOVED FROM SERVICE.  EVALUATED DAMAGE AND FOUND TO BE OUT OF LIMITS REF CRJ-200 SRM 53-00-31 FIG1 REV 38.  CUT AWAY DAMAGE AND ACCOMPLISHED REPAIR REF EA #: AWAC-CRJ253-01570 REV: IR  DATED 02/10/2021
